advertisement
Question
Posted by: Tee | 2010/08/03

Odor

Hi Doc,

I have been having this vaginal smell for as long as I can remember. It just seems to be getting worse. I am on the birthcontrol shot and Ii am still bleeding lightly everyday for about a month now. I have a vaginal odor that i think is pretty strong. I take daily showers and it still smells. It doesn''t smell like yeast or fish, it has a different kind of smell. When I take showers I clean it really well sometimes until the soap makes me burn.  

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Everyone has a smell and, if you have no discharge and you have "álways" had it, it is probably normal. Irregular spotting is common with the injection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Crazie | 2010/08/31

I have used 4 different contraceptive pills in less than 3 years, recently before and after the mensturation I have a bad smell and it uncomfortable for me. I always wear a panty liner. What could be the problem. It''s not itching at all it''s just the bad smell.

Reply to Crazie
Posted by: gynaedoc | 2010/08/05

Everyone has a smell and, if you have no discharge and you have "álways" had it, it is probably normal. Irregular spotting is common with the injection.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement